MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2080-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately 1.5 years post initial procedure, this patient was treated for a type 1a and 1b endoleak.A palmaz (non- endologix stent) and an ovation extender were implanted.This event was previously reported under 3008011247-2018-00081.Approximately three (3) years post initial procedure, this patient was treated for another type 1a and 1b endoleak, the physician implanted an ovation ix iliac limb.This event was previously reported under 3008011247-2020-00011.Now, approximately seven (7) months post the last re-intervention, the patient was present with a type 1a endoleak.An intervention was completed.A non -endologix (vbx) stent graft was implanted and coiling was preformed to resolve this reported event.The patient was reported as stable.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and a denied response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No additional investigation of this reported adverse event is planned however, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events.Corrections: h6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10538838
Report Number3008011247-2020-00101
Device Sequence Number19717403
Product Code MIH
UDI-Device IdentifierM701TVAB2080J1
UDI-Public+M701TVAB2080J1/$$3181130FS11201505V
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberTV-AB2080-J
Device Catalogue NumberTV-AB2080-J
Device Lot NumberFS112015-05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB - FS011916-09; OVATION IX ILIAC LIMB - FS070215-14; OVATION IX ILIAC LIMB - FS112618-61; OVATION IX LIMB EXTENDER - FS122117-40; OVATION PRIME FILL POLYMER - FF030216-01; OVATION IX ILIAC LIMB - FS011916-09; OVATION IX ILIAC LIMB - FS070215-14; OVATION IX ILIAC LIMB - FS112618-61; OVATION IX LIMB EXTENDER - FS122117-40; OVATION PRIME FILL POLYMER - FF030216-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR